Alert archive / Colorado / High Wind Warnings in 2017
High Wind Warning 1, NWS Grand Junction, CO
NWS Grand Junction, CO issued this high wind warning at Jun 12, 2017, 3:07 PM MDT for 5 counties in Colorado; Grand County, Uintah County, Utah. It was in force for 4 hr. 35 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 12, 2017, 3:07 PM MDT (21:07 UTC)
- Expired
- Jun 12, 2017, 7:00 PM MDT
- In force
- 4 hr
- Issued by
- NWS Grand Junction, CO
Counties Garfield County, CO, Mesa County, CO, Moffat County, CO, Rio Blanco County, CO, Routt County, CO, Grand County, UT, Uintah County, UT
The radar
The Grand Junction radar (KGJX), 87 km from the middle of the area, began a volume at 21:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 3:22 PM MDT | NON-TSTM WND GST 57 | 16 Wsw Greystone, CO | MESONET STATION SURC2, DINOSAUR NM - 15 WSW GREYSTONE. |
| Jun 12, 3:23 PM MDT | NON-TSTM WND GST 58 | 3 Ese Rifle, CO | ASOS STATION RIL, RIFLE AIRPORT. |
| Jun 12, 3:27 PM MDT | NON-TSTM WND GST 52 | 7 Nne Cameo, CO | MESONET STATION CO096, 6 NNE CAMEO. |
| Jun 12, 3:27 PM MDT | NON-TSTM WND GST 54 | 15 Se Naples, UT | MESONET STATION SFLU1, YAMPA PLATEAU - 14 SE NAPLES. |
| Jun 12, 3:27 PM MDT | NON-TSTM WND GST 56 | 18 Ne Naples, UT | MESONET STATION DIAU1, DIAMOND RIM - 18 NE NAPLES. |
| Jun 12, 3:28 PM MDT | NON-TSTM WND GST 60 | 3 Ne Grand Junction, CO | ASOS STATION GJT, GRAND JUNCTION AIRPORT. |
| Jun 12, 3:33 PM MDT | NON-TSTM WND GST 58 | 17 Nw Moab, UT | ASOS STATION CNY, CANYONLANDS/MOAB AIRPORT. |
| Jun 12, 3:51 PM MDT | NON-TSTM WND GST 51 | 2 Se Rifle, CO | MESONET STATION RFEC2, 2 SE RIFLE. |
| Jun 12, 3:53 PM MDT | NON-TSTM WND GST 59 | 2 Se Craig, CO | ASOS STATION CAG, CRAIG AIRPORT. |
| Jun 12, 3:53 PM MDT | NON-TSTM WND GST 65 | 4 Wnw Elk Springs, CO | MESONET STATION TS654, CALICO - 4 WNW ELK SPRINGS. |
| Jun 12, 3:57 PM MDT | NON-TSTM WND GST 46 | 7 Ene Toponas, CO | MESONET STATION PCPC2, PORCUPINE CREEK - 6 ENE TOPONAS. |
| Jun 12, 4:11 PM MDT | NON-TSTM WND GST 51 | 2 S Cameo, CO | MESONET STATION CO097, 1 S CAMEO. |
| Jun 12, 4:18 PM MDT | NON-TSTM WND GST 54 | 19 W Rio Blanco, CO | MESONET STATION HCKC2, HUNTER CREEK - 19 W RIO BLANCO. |
| Jun 12, 4:23 PM MDT | NON-TSTM WND GST 50 | 12 Nw Greystone, CO | MESONET STATION LODC2, LADORE - 11 NW GREYSTONE. |
| Jun 12, 4:23 PM MDT | NON-TSTM WND GST 66 | 18 Se Massadona, CO | MESONET STATION PIRC2, PINTO - 18 SE MASSADONA. |
| Jun 12, 4:25 PM MDT | NON-TSTM WND GST 63 | 5 Nw Mack, CO | |
| Jun 12, 4:27 PM MDT | NON-TSTM WND GST 47 | 1 S Steamboat Springs, CO | MESONET STATION CO102, 1 S STEAMBOAT SPRINGS. |
| Jun 12, 4:27 PM MDT | NON-TSTM WND GST 58 | 48 Ne Elgin, UT | MESONET STATION WNTU1, WINTER RIDGE - 41 WNW MACK. |
| Jun 12, 4:28 PM MDT | NON-TSTM WND GST 51 | 1 Wsw Silt, CO | MESONET STATION CO084, 1 WSW SILT. |
| Jun 12, 4:34 PM MDT | NON-TSTM WND GST 66 | 7 Nnw Cameo, CO | MESONET STATION PNRC2, PINE RIDGE - 6 NW CAMEO. |
| Jun 12, 4:35 PM MDT | NON-TSTM WND GST 45 | 4 Nw Steamboat Springs, CO | MESONET STATION SBS, STEAMBOAT SPRINGS ARPT. |
| Jun 12, 4:36 PM MDT | NON-TSTM WND GST 60 | 2 Ne Shoshone, CO | MESONET STATION CO089, 2 NE SHOSHONE. |
| Jun 12, 4:37 PM MDT | NON-TSTM WND GST 50 | 2 Ne Glenwood Springs, CO | MESONET STATION CO091, 1 NE GLENWOOD SPRINGS. |
| Jun 12, 4:46 PM MDT | NON-TSTM WND GST 67 | 2 Sw Great Divide, CO | MESONET STATION GDRC2, 2 SW GREAT DIVIDE. |
| Jun 12, 4:49 PM MDT | NON-TSTM WND GST 52 | 10 Ssw Douglas Pass, CO | MESONET STATION DMMC2, DEMAREE - 16 N MACK. |
| Jun 12, 4:54 PM MDT | NON-TSTM WND GST 45 | 7 Wsw Cattle Creek, CO | AWOS STATION 5SM, SUNLIGHT MOUNTAIN. |
| Jun 12, 4:55 PM MDT | NON-TSTM WND GST 53 | 2 Ese Hayden, CO | AWOS STATION HDN, HAYDEN. |
| Jun 12, 4:55 PM MDT | NON-TSTM WND GST 56 | 14 Nnw New Castle, CO | MESONET STATION MITC2, DEEP CREEK - 14 NNW NEW CASTLE. |
| Jun 12, 5:21 PM MDT | NON-TSTM WND GST 60 | Meeker, CO | ASOS STATION EEO, MEEKER AIRPORT. |
| Jun 12, 5:48 PM MDT | NON-TSTM WND GST 48 | 1 Nw Naples, UT | ASOS STATION VEL, VERNAL AIRPORT. |
| Jun 12, 5:50 PM MDT | NON-TSTM WND DMG | 3 Se Redlands, CO | 8 TO 10 INCH DIAMETER BRANCH SNAPPED OFF OF LIVE HEALTHY TREE. |
| Jun 12, 5:56 PM MDT | NON-TSTM WND GST 52 | 4 Nne Steamboat Springs, CO | MESONET STATION DRYC2, DRY LAKE - 4 NE STEAMBOAT SPRINGS. |
| Jun 12, 5:57 PM MDT | NON-TSTM WND GST 48 | 13 Ene Buford, CO | MESONET STATION DHOC2, DEAD HORSE - 13 ENE BUFORD. |
| Jun 12, 5:58 PM MDT | NON-TSTM WND GST 47 | 5 Nw Glenwood Springs, CO | MESONET STATION STOC2, STORM KING MOUNTAIN - 4 WNW GLENWOOD SPRINGS. |
| Jun 12, 6:00 PM MDT | NON-TSTM WND GST 56 | 4 Ese Steamboat Springs, CO | MESONET STATION STORM, STORM PEAK OBSERVATORY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 9.1 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3032 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 196 m²/s²
- 0-3 km storm-relative helicity
- 253 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
273 WWUS75 KGJT 122107 NPWGJT URGENT - WEATHER MESSAGE National Weather Service GRAND JUNCTION CO 307 PM MDT Mon Jun 12 2017 COZ003-UTZ025-130100- /O.UPG.KGJT.WI.Y.0006.000000T0000Z-170613T0100Z/ /O.NEW.KGJT.HW.W.0001.170612T2107Z-170613T0100Z/ Roan and Tavaputs Plateaus-Tavaputs Plateau- 307 PM MDT Mon Jun 12 2017 ...HIGH WIND WARNING IN EFFECT UNTIL 7 PM MDT THIS EVENING... The National Weather Service in Grand Junction has issued a High Wind Warning, which is in effect until 7 PM MDT this evening. The Wind Advisory is no longer in effect. * LOCATIONS Including the city of Rio Blanco. * WINDS...Southwest 25 to 35 mph with gusts up to 85 mph. * IMPACTS...High winds will blow around unsecured objects. Tree limbs will be blown down. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. People, especially those with respiratory illnesses, heart disease, the elderly, and children are recommender to stay indoors and avoid prolonged outdoor exercise or heavy exertion due to wind-blown dust. && $$ COZ001-002-UTZ024-130100- /O.UPG.KGJT.WI.Y.0006.000000T0000Z-170613T0100Z/ /O.NEW.KGJT.HW.W.0001.170612T2107Z-170613T0100Z/ Lower Yampa River Basin-Central Yampa River Basin- Eastern Uinta Basin- 307 PM MDT Mon Jun 12 2017 ...HIGH WIND WARNING IN EFFECT UNTIL 7 PM MDT THIS EVENING... The National Weather Service in Grand Junction has issued a High Wind Warning, which is in effect until 7 PM MDT this evening. The Wind Advisory is no longer in effect. * LOCATIONS INCLUDE...Rangely, Dinosaur, Craig, Hayden, Meeker, Vernal, and Ballard. * WINDS...Southwest 25 to 35 mph with gusts up to 70 mph. * IMPACTS...High winds will blow around unsecured objects. Tree limbs will be blown down. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. People, especially those with respiratory illnesses, heart disease, the elderly, and children are recommender to stay indoors and avoid prolonged outdoor exercise or heavy exertion due to wind-blown dust. && $$ COZ006>008-011-020-021-UTZ022-027-029-130100- /O.CON.KGJT.WI.Y.0006.000000T0000Z-170613T0100Z/ Grand Valley-Debeque to Silt Corridor- Central Colorado River Basin- Central Gunnison and Uncompahgre River Basin- Paradox Valley/Lower Dolores River- Four Corners/Upper Dolores River-Southeast Utah-Arches/Grand Flat- Canyonlands/Natural Bridges- 307 PM MDT Mon Jun 12 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... * LOCATIONS INCLUDE...Grand Junction, Fruita, Palisade, De Beque, New Castle, Mesa, Parachute, Rifle, Silt, Eagle, Edwards, Glenwood Springs, Carbondale, Montrose, Hotchkiss, Delta, Gateway, Nucla, Cortez, Dove Creek, Mancos, Blanding, Moab, Castle Valley, Canyonlands National Park, Dead Horse Point State Park, and Fry Canyon. * WINDS...Southwest 25 to 35 mph with gusts 45 to 55 mph. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down. Travel may be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that a significant wind event is expected or occurring. Winds this strong can make driving difficult. Use extra caution. People, especially those with respiratory illnesses, heart disease, the elderly, and children are recommended to stay indoors and avoid prolonged outdoor exercise or heavy exertion due to wind-blown dust. && $$ COZ017-UTZ028-130100- /O.CON.KGJT.WI.Y.0006.000000T0000Z-170613T0100Z/ Uncompahgre Plateau and Dallas Divide-La Sal and Abajo Mountains- 307 PM MDT Mon Jun 12 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... * LOCATIONS INCLUDE...Ridgway, Glade Park, and Monticello. * WINDS...Southwest 30 to 40 mph with gusts up to 60 mph. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down. Travel may be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that a significant wind event is expected or occurring. Winds this strong can make driving difficult. Use extra caution. People, especially those with respiratory illnesses, heart disease, the elderly, and children are recommended to stay indoors and avoid prolonged outdoor exercise or heavy exertion due to wind-blown dust. && $$
1 follow-up statement
847 WWUS75 KGJT 130054 NPWGJT URGENT - WEATHER MESSAGE National Weather Service GRAND JUNCTION CO 654 PM MDT Mon Jun 12 2017 COZ001-002-UTZ024-130200- /O.EXP.KGJT.HW.W.0001.000000T0000Z-170613T0100Z/ Lower Yampa River Basin-Central Yampa River Basin- Eastern Uinta Basin- 654 PM MDT Mon Jun 12 2017 ...HIGH WIND WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING... Gusty winds of 30 to 40 MPH will continue over the next few hours but will not meet high wind warning criteria. Therefore, the high wind warning will be allowed to expire. $$ COZ003-UTZ025-130200- /O.EXP.KGJT.HW.W.0001.000000T0000Z-170613T0100Z/ Roan and Tavaputs Plateaus-Tavaputs Plateau- 654 PM MDT Mon Jun 12 2017 ...HIGH WIND WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING... Gusty winds of 30 to 40 MPH will continue over the next few hours but will not meet high wind warning criteria. Therefore, the high wind warning will be allowed to expire. $$ COZ006>008-011-020-021-UTZ022-027-029-130200- /O.EXP.KGJT.WI.Y.0006.000000T0000Z-170613T0100Z/ Grand Valley-Debeque to Silt Corridor- Central Colorado River Basin- Central Gunnison and Uncompahgre River Basin- Paradox Valley/Lower Dolores River- Four Corners/Upper Dolores River-Southeast Utah-Arches/Grand Flat- Canyonlands/Natural Bridges- 654 PM MDT Mon Jun 12 2017 ...WIND ADVISORY WILL EXPIRE AT 7 PM MDT THIS EVENING... Gusty winds of 30 to 40 MPH will continue over the next few hours with a few stronger gusts possible. However, most winds will not reach wind advisory criteria. Therefore, the wind advisory will be allowed to expire. $$ COZ017-UTZ028-130200- /O.EXP.KGJT.WI.Y.0006.000000T0000Z-170613T0100Z/ Uncompahgre Plateau and Dallas Divide-La Sal and Abajo Mountains- 654 PM MDT Mon Jun 12 2017 ...WIND ADVISORY WILL EXPIRE AT 7 PM MDT THIS EVENING... Gusty winds of 30 to 40 MPH will continue over the next few hours with a few stronger gusts possible. However, most winds will not reach wind advisory criteria. Therefore, the wind advisory will be allowed to expire. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Junction, CO wrote its last area forecast discussion before this high wind warning went out at Jun 12, 10:51 AM MDT, 4 hours 16 minutes earlier.
Area forecast discussion, Jun 12, 10:51 AM MDT, 4 hours 16 minutes before
Area Forecast Discussion
National Weather Service GRAND JUNCTION CO
1051 AM MDT Mon Jun 12 2017
.UPDATE...
Issued at 822 AM MDT Mon Jun 12 2017
Already a hot, dry and windy start to the morning as anticipated.
Current temperatures are spanning from the high 60s to mid 70s
across much of the area with humidities steadily dropping. Have
already had a gust of 57 mph at Douglas Pass within the last hour!
All Red Flag Warnings and Wind Advisories, as well as the rest of
the forecast, remain on track this morning.
&&
.SHORT TERM...(Today through Tuesday)
Issued at 400 AM MDT Mon Jun 12 2017
The low pressure system which will play the lead role in weather
conditions across the area today was centered over Hawthorne,
Nevada just southeast of Reno early this morning. In the broad
difluent area ahead of the system a few showers and embedded
thunderstorms were ongoing over the western Uinta Mountains just
before midnight. Models indicated this activity will end during
the early morning hours as the atmosphere stabilizes. Elsewhere,
skies were clear as dry southwesterly flow continued aloft.
Those southwesterly winds will increase today as the closed low
moves northeastward across Nevada to the NV-ID-UT triple point
this evening. As the system shifts, its associated cold front will
move eastward across eastern Utah this morning, then across
western Colorado during the afternoon. The gradient ahead of the
front tightens significantly promising windy conditions for much
of the area beginning late this morning and continuing through the
afternoon and into the early evening. Timing and positioning of
the Wind Advisory appears to be on track, so no adjustments will
be made with the morning forecast issuance. The airmass ahead of
the approaching storm remains dry, so except for isolated to
scattered showers and thunderstorms over the eastern Uinta
Mountains, dry weather will continue across the area. Forecast
highs a bit tricky as timing of the front will play a major role,
but in general, expect temperatures to be much cooler in eastern
Utah and less so for areas closest to the Continental Divide on
the easternmost side of the forecast area.
Winds will decrease pretty quickly in the wake of the front this
evening. However, showers are expected to persist over the eastern
Uinta Mountains overnight as the trough axis moves overhead.
Showers are not expected over the remainder of the forecast area
but much of northeast Utah and portions of northwest Colorado will
have mostly cloudy skies during the night. Showers and a few
thunderstorms are possible over the eastern Uinta and Elkhead
Mountains Tuesday afternoon as the storm slowly lifts to the
northern High Plains. There is a slight chance that some of this
activity will move over the lower elevations along the Wyoming
border, but expect dry conditions to continue elsewhere. In the
wake of the storm, temperatures should run 5 to 10 degrees below
normal Tuesday afternoon.
.LONG TERM...(Tuesday night through Sunday)
Issued at 400 AM MDT Mon Jun 12 2017
The upper level low will quickly move well northeast of the
Rockies by Wednesday leaving dry zonal flow in its wake. This
benign east- west flow pattern will last straight through the end
of the week, before heights begin to rise as a ridge develops over
the southwestern CONUS. Some diffuse mid-level moisture may
moisten the column enough on Saturday afternoon for a few isolated
mountain showers, but that would be about it in the precipitation
department over the next week. Hot temperatures will likely be
the main story by next weekend, with guidance in good agreement
indicating the potential for mid to upper 90s once again
throughout valley locations.
&&
.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1051 AM MDT Mon Jun 12 2017
Strong southerly winds will impact flight operations at forecast
terminals through the evening hours. Wind gusts of 40 to 50 mph
will be common throughout the day with much higher gusts over the
ridges and higher terrain. This will cause areas of turbulence
as well. Otherwise VFR conditions will dominate the forecast over
the next 24 hours.
&&
.FIRE WEATHER...
Issued at 400 AM MDT Mon Jun 12 2017
Expect cooler temperatures today and more so on Tuesday as a cold
front associated with an approaching Pacific storm system moves
through the region. Very little precipitation is expected with the
passage of the front and during the latter stages of this storm.
Unfortunately, stronger winds combined with the very dry air will
maintain critical fire weather conditions through this evening.
As a result, Red Flag Warnings will remain in effect for much of
the region through 11 PM this evening. Decreased winds and cooler
temperatures on Tuesday signal a break in critical fire weather
conditions.
&&
.HYDROLOGY...
Issued at 400 AM MDT Mon Jun 12 2017
Expect the high country snow pack to continue to melt at an
accelerated rate today due to near or above normal temperatures.
River, stream, and creek flows will remain high with levels
near or slightly above bankfull for a few. River banks can become
saturated and unstable and lowlands along the rivers could become
inundated under these conditions. Forecasts suggest those rivers
not affected by reservoir releases, will see their levels decrease
the middle of the week.
&&
.GJT WATCHES/WARNINGS/ADVISORIES...
CO...Red Flag Warning until 11 PM MDT this evening for COZ200-202-203-
207-290-292-294.
Wind Advisory until 7 PM MDT this evening for COZ001>003-006>008-
011-017-020-021.
Red Flag Warning until 11 PM MDT this evening for COZ293-295.
UT...Red Flag Warning until 11 PM MDT this evening for UTZ486-487-490-
491.
Wind Advisory until 7 PM MDT this evening for UTZ022-024-025-
027>029.
&&
UPDATE...MMS
SHORT TERM...NL
LONG TERM...MAC
AVIATION...TGJT
FIRE WEATHER...TGJT
HYDROLOGY...TGJTHazardous weather outlook, Jun 12, 5:32 AM MDT, 9 hours 35 minutes before
Hazardous Weather Outlook National Weather Service GRAND JUNCTION CO 532 AM MDT Mon Jun 12 2017 COZ001>014-017>023-UTZ022>025-027>029-131145- Lower Yampa River Basin-Central Yampa River Basin- Roan and Tavaputs Plateaus-Elkhead and Park Mountains- Upper Yampa River Basin-Grand Valley-Debeque to Silt Corridor- Central Colorado River Basin-Grand and Battlement Mesas- Gore and Elk Mountains/Central Mountain Valleys- Central Gunnison and Uncompahgre River Basin- West Elk and Sawatch Mountains-Flat Tops- Upper Gunnison River Valley-Uncompahgre Plateau and Dallas Divide- Northwest San Juan Mountains-Southwest San Juan Mountains- Paradox Valley/Lower Dolores River- Four Corners/Upper Dolores River-Animas River Basin- San Juan River Basin-Southeast Utah-Eastern Uinta Mountains- Eastern Uinta Basin-Tavaputs Plateau-Arches/Grand Flat- La Sal and Abajo Mountains-Canyonlands/Natural Bridges- 532 AM MDT Mon Jun 12 2017 This hazardous weather outlook is for eastern Utah and western Colorado. .DAY ONE...Today and Tonight Dry fuels, low humidity, and very strong southwest winds will combine for increased fire danger again today. A Red Flag Warning remains in effect for much of the region through 11 PM this evening. Winds will be much stronger today with sustained winds ranging from 25 to 35 MPH and gusts from 45 to 55 MPH at times. In addition, there will be isolated thunderstorms over the eastern Uinta and Elkhead mountains this afternoon/evening. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Tuesday and Wednesday: There is a slight chance of afternoon/evening thunderstorms over the northern mountains. Thursday and Friday: No significant weather is expected. Saturday and Sunday: There is a slight chance of afternoon/evening thunderstorms over the mountains each day. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected today or tonight, however spotters are encouraged to report excessive wind or any observed wind related damage to the National Weather Service in Grand Junction.
In the hours before
Local storm report, Jun 12, 2:07 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
207 PM MDT MON JUN 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 PM NON-TSTM WND GST 5 NW MACK 39.27N 108.94W
06/12/2017 M47 MPH MESA CO PUBLIC
DIRECTION SOUTH.
&&Local storm report, Jun 12, 2:31 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
231 PM MDT MON JUN 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM NON-TSTM WND GST 3 NE GRAND JUNCTION 39.12N 108.52W
06/12/2017 M52 MPH MESA CO ASOS
ASOS STATION GJT, GRAND JUNCTION AIRPORT.
&&Local storm report, Jun 12, 2:32 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
232 PM MDT MON JUN 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM NON-TSTM WND GST 2 ESE HAYDEN 40.48N 107.22W
06/12/2017 M46 MPH ROUTT CO AWOS
AWOS STATION HDN, HAYDEN.
&&Local storm report, Jun 12, 2:47 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
247 PM MDT MON JUN 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM NON-TSTM WND GST 5 NW MACK 39.27N 108.93W
06/12/2017 M57 MPH MESA CO PUBLIC
OUT OF SOUTHWEST.
&&
JAMNearby
High Wind Warnings in Colorado, 2017High Wind Warnings in Utah, 2017Every high wind warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.